| Model Number |
SPD4.2S |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Specification; pursuant to revision q drawing.Comments: customer stated "in our incoming inspection, we found lack of the groove and laser marking in order to show 6 mm depth on spd4.2s" the drill meets all specifications for revision p.There was a revision change released on 03/04/2015 before this order was placed.Revision "q" now indicates where the groove and laser marking area will be located.Date of inspection: 01/26/2018.
Event or Problem Description
Japan distributor found during incoming inspection, a lack of groovings and laser markings in order to show 6mm depth on our spd4.2s powered bone drill.Distributor received the correct part, however they received the previous revision of this drill which is now marketed with the new groovings and laser markings.Distributor requested replacements with the newest revisions.